Weak nonlocalities in evolution equations

  • S. I. Svinolupov
  • V. V. Sokolov


Evolution Equation Weak Nonlocalities 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. P. Burtsev, V. E. Zakharov, and A. V. Mikhailov, “The method of the inverse problem with a variable spectral parameter,” Teor. Mat. Fiz.,70, No. 3, 323–341 (1987).Google Scholar
  2. 2.
    F. Kh. Mukminov and V. V. Sokolov, “Integrable evolution equations with constraints,” Mat. Sb.,133, No. 3, 392–414 (1987).Google Scholar
  3. 3.
    N. Kh. Ibragimov and A. B. Shabat, “On infinite-dimensional Lie-Bäcklund algebras,” Funkts. Anal. Prilozhen.,14, No. 4, 79–80 (1980).Google Scholar
  4. 4.
    S. I. Svinolupov and V. V. Sokolov, “On evolution equations with nontrivial conservation laws,” Funkts. Anal. Prilozhen.,16, No. 4, 86–87 (1982).Google Scholar
  5. 5.
    V. V. Sokolov and A. B. Shabat, “Classification of integrable evolution equations,” in: Soviet Scientific Reviews. Sec. C, Vol. 4, Harwood, New York (1984), pp. 221–280.Google Scholar
  6. 6.
    H. H. Chen, Y. C. Lee, and C. S. Liu, “Integrability of nonlinear Hamiltonian systems by inverse scattering method,” Phys. Scripta,20, No. 3/4, 490–492 (1979).Google Scholar
  7. 7.
    A. V. Mikhailov, A. B. Shabat, and R. I. Yamilov, “The symmetry approach to the classification of nonlinear equations,” Usp. Mat. Nauk,42, No. 4, 3–53 (1987).Google Scholar
  8. 8.
    S. I. Svinolupov, “Second-order evolution equations that possess symmetries,” Usp. Mat. Nauk,40, No. 5, 263–264 (1985).Google Scholar
  9. 9.
    V. G. Drinfel'd, S. I. Svinolupov, and V. V. Sokolov, “Classification of fifth-order evolution equations possessing an infinite series of conservation laws,” Dokl. Akad. Ukr. SSR Ser. A, No. 10, 7–10 (1985).Google Scholar
  10. 10.
    L. Abellanas and A. J. Galindo, “Conserved densities for nonlinear evolution equations. I. Even-order case,” J. Math. Phys.,20, No. 6, 1239–1243 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • S. I. Svinolupov
    • 1
  • V. V. Sokolov
    • 1
  1. 1.Mathematics Institute and Computer Center of the Ukrainian Republican BranchAcademy of Sciences of the USSRUSSR

Personalised recommendations